Alert archive / Louisiana / Coastal Flood Statements in 2011
Coastal Flood Statement 1, NWS New Orleans, LA
NWS New Orleans, LA issued this coastal flood statement at Apr 26, 2011, 10:01 PM CDT for Saint Bernard Parish, Louisiana. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2011, 10:01 PM CDT (03:01 UTC)
- Expired
- Apr 27, 2011, 7:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS New Orleans, LA
County Saint Bernard Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2296 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.3
The text
As transmitted, in the capitals the NWS used until 2016.
415 WHUS44 KLIX 270301 CFWLIX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1001 PM CDT TUE APR 26 2011 ...HIGHER THAN NORMAL WATER LEVELS EXPECTED THROUGH WEDNESDAY... .STRONG SOUTHERLY WINDS ARE PRODUCING HIGHER THAN NORMAL WATER LEVELS. WINDS AND TIDE LEVELS SHOULD BE HIGHEST WEDNESDAY BEFORE SUBIDING WEDNESDAY EVENING. LAZ040-062-064-066>070-MSZ080>082-271115- /O.NEW.KLIX.CF.S.0001.110427T0301Z-110428T0000Z/ ST. TAMMANY-ORLEANS-UPPER ST. BERNARD-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON- 1001 PM CDT TUE APR 26 2011 TIDES ARE EXPECTED TO RISE TO 1 TO 2 FEET ABOVE NORMAL DURING HIGH TIDE TIMES WEDNESDAY. TIMES OF MAX WATER LEVELS WILL BE BETWEEN 11AM AND 3PM. AT THESE LEVELS...MINOR INUNDATION OF ACCESS ROADS INTO THE MARSHES AND COASTAL AREAS MAY BE EXPECTED. $$ 17/TE
2 follow-up statements
912 WHUS44 KLIX 270833 CFWLIX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 333 AM CDT WED APR 27 2011 ...HIGHER THAN NORMAL WATER LEVELS EXPECTED TODAY... .STRONG SOUTHERLY WINDS ARE PRODUCING HIGHER THAN NORMAL WATER LEVELS. WINDS AND TIDE LEVELS SHOULD BE HIGHEST TODAY BEFORE SUBIDING THIS EVENING. LAZ040-062-064-066>070-MSZ080>082-271700- /O.CON.KLIX.CF.S.0001.000000T0000Z-110428T0000Z/ ST. TAMMANY-ORLEANS-UPPER ST. BERNARD-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON- 333 AM CDT WED APR 27 2011 TIDES ARE EXPECTED TO RISE TO 1 TO 2 FEET ABOVE NORMAL DURING HIGH TIDE TIMES TODAY. TIMES OF HIGHEST WATER LEVELS WILL BE BETWEEN 11AM AND 3PM. AT THESE LEVELS...MINOR INUNDATION OF ACCESS ROADS INTO THE MARSHES AND COASTAL AREAS MAY BE EXPECTED. $$
880 WHUS44 KLIX 271852 CFWLIX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 152 PM CDT WED APR 27 2011 ...HIGHER THAN NORMAL WATER LEVELS EXPECTED TODAY... .STRONG SOUTHERLY WINDS ARE PRODUCING HIGHER THAN NORMAL WATER LEVELS. WINDS AND TIDE LEVELS SHOULD BE HIGHEST TODAY BEFORE SUBIDING THIS EVENING. LAZ040-062-064-066>070-MSZ080>082-280000- /O.CON.KLIX.CF.S.0001.000000T0000Z-110428T0000Z/ ST. TAMMANY-ORLEANS-UPPER ST. BERNARD-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-HANCOCK-HARRISON-JACKSON- 152 PM CDT WED APR 27 2011 TIDES ARE EXPECTED TO RISE TO 1 TO 2 FEET ABOVE NORMAL DURING HIGH TIDE TIMES TODAY. TIMES OF HIGHEST WATER LEVELS WILL BE BETWEEN 11AM AND 3PM. AT THESE LEVELS...MINOR INUNDATION OF ACCESS ROADS INTO THE MARSHES AND COASTAL AREAS MAY BE EXPECTED. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this coastal flood statement went out at Apr 26, 4:01 PM CDT, 6 hours earlier.
Area forecast discussion, Apr 26, 4:01 PM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 PM CDT TUE APR 26 2011
.SHORT TERM...AFTER A SLIGHTLY ACTIVE MORNING THINGS WERE MUCH
QUIETER THROUGH THE DAY. TEMPS CLIMBED AGAIN INTO THE 80S AND IT WAS
ANOTHER BREEZY DAY.
TONIGHT...THINGS SHOULD REMAIN MOSTLY QUIET. CONVECTION TONIGHT
SHOULD REMAIN WELL OFF TO THE NORTH AND WEST BUT AS WE MOVE CLOSER
TO SUNRISE CONVECTION MAY ONCE AGAIN TRY TO SNEAK IN FROM THE NW BUT
THINGS SHOULD HOLD OFF FOR THE MOST PART TONIGHT.
TOMORROW AND TOMORROW NIGHT...A STRONG S/W WILL BEGIN NEGATIVELY
TILTED AND PUSH THROUGH THE LOWER MS VALLEY AND TWRDS THE OHIO
VALLEY. AT THE SFC A DEVELOPING SFC LOW OVER NRN TX TONIGHT WILL
CONTINUE TO MOVE NE AND DEEPEN. THIS SFC LOW SHOULD MOVE INTO THE
OHIO VALLEY AS WELL BY TUE EVN. THIS WILL DRAG A COLD FRONT THROUGH
THE CWA DURING THE AFTN AND EVN HRS. MOST OF THE MDLS STRUGGLE
DEVELOPING ANY PRECIP AND BELIEVE THIS IS TO THEM HOLDING ONTO A
RATHER STRONG CAP BUT WITH A COLD FRONT MOVING THROUGH AND SOME
PRETTY DECENT MID LVL FLOW MOVING THROUGH I HAVE A HARD TIME SEEING
THE AREA REMAIN COMPLETELY DRY.
AS FOR THE SVR ASPECT. WE ARE CURRENTLY OUTLOOKED IN A SLIGHT RISK
BY SPC. MOISTURE IS NOT GOING TO BE MUCH OF A PROBLEM...DEWPOINTS
WILL BE IN THE LOWER 70S...H85 THETA E VALUES AROUND 340K SHOULD BE
IN PLACE AND PWS WILL RANGE FROM 1.5-1.75. SYNOPTICALLY WE WILL BE
WITHIN FAVORABLE PARAMETERS WITH A SFC LOW MOVING THROUGH AR AND
INTO WRN KY ALLOWING SFC PRESSURES TO DROP BELOW 1006MB
TEMPORARILY AND H5 HGHTS RANGING FROM 576-580DM. THE DYNAMICS ALL
THOUGH NOT GREAT ARE SUFFICIENT...WE WILL HAVE HGHTS COOLING
SLIGHTLY DURING THE AFTN AND EARLY EVN HRS...ALTHOUGH WE ARE ON THE
WRONG SIDE OF THE UPPER JET THERE WILL BE BROAD DIVERGENCE
ALOFT...AND WE WILL SEE MID LVL FLOW INCREASE TO NEAR 70 KTS OVER
NRN PORTIONS OF THE CWA. THERMODYNAMICS WILL BE MORE THAN SUFFICIENT
WITH ML CAPE VALUES ATA 2K J/KG...SHOWALTERS APPROACHING -5...VT
RANGING FROM 27-29C...AND MID LVL LAPSE RATES OF 7-75 C/KM. THERE
WILL ALSO BE RATHER GOOD/THICK CAPE IN THE HAIL GROWTH REGION. AS
FOR THE KINEMATIC FIELD THIS IS NOT TOO ROUGH. WINDS BECOME
INCREASINGLY UNIDIRECTIONAL AS THE FRONT APPROACHES BUT AHEAD OF THE
FRONT THERE WILL BE SOME SHEAR TO WORK WITH. THE BEST SHEAR WILL BE
ACROSS THE NRN HALF/3RD OF THE CWA WITH 0-6KM BULK SHEAR POSSIBLY
RANGING FROM 45-55KTS...0-1KM SRH COULD APPROACH 200 M2/S2 AND 0-3KM
SRH BETWEEN 250-300 M2/S2. WITH THAT ISOLATED TO SCT SVR
THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE NRN HALF OF THE CWA
DURING THE AFTN AND EARLY EVN HRS. THE BIGGEST CONCERN FOR FAILURE
MODE IS THE PRESENCE OF A CAP WHETHER WE CAN GET ENOUGH UPPER LVL
SUPPORT TO AID THE COLD FRONT. IF THINGS TREND FURTHER NORTH WE MAY
SEE LITTLE TO NOTHING IN THE WAY OF SHRA AND TSRA.
IN ADDITION TO THE SVR RISK...WINDS WILL BE QUITE GUSTY TOMORROW.
THE PRESSURE GRADIENT WILL TIGHTEN AND SFC PRESSURE WILL DROP INTO
THE 1002-1005MB RANGE. SUSTAINED WINDS WILL LIKELY RANGE FROM 10-25
MPH EVERY AND A FEW PLACES POSSIBLY SUSTAINED FROM 25-30MPH. WINDS
JUST OFF THE DECK WILL APPROACH 40-50KTS AND AS WE HEAT UP SOME OF
THESE WINDS COULD MIX DOWN TO THE SFC WITH WINDS GUSTS OF 40 TO 45
MPH POSSIBLE. AFTER THE FRONT MOVES THROUGH WINDS SHOULD QUICKLY
RELAX.
THE COLD FRONT WILL PUSH THROUGH THE AREA DURING THE EVN HRS AND
INTO THE GULF WITH COOLER AND MUCH DRIER AIR MOVING INTO THE AREA.
THU AND FRI WILL BE QUIET WITH MUCH LOWER DEWPOINTS IN THE REGION
AND H925 TEMPS DROPPING TO 16-18C. THESE LL TEMPS SHOULD LEAD TO
HIGHS MAINLY IN THE UPPER 70S TO NEAR 80. THU NIGHT WILL BE A COOL
ONE. DEWPOINTS IN THE UPPER 40S TO MID 50S AND LIGHT WINDS IN PLACE
LEADING TO MOSTLY OPTIMAL RADIATIONAL COOLING CONDITIONS ALLOWING
LOWS TO DROP INTO THE LOWER TO UPPER 50S ACROSS MUCH OF THE AREA. A
FEW LOCATIONS COULD EVEN DIP INTO THE UPPER 40S. /CAB/
.LONG TERM...THERE ARE STILL SOME SMALL DIFFERENCES IN THE NEXT
SYSTEM BUT OVERALL THE FORECAST IS NOT CHANGING MUCH. THE GFS IS
STILL THE WEAKER FASTER MDL WHILE THE ECMWF IS SLIGHTLY SLOWER AND
STRONGER SO WITH THAT CONFIDENCE IS NOT TOO GREAT RIGHT NOW IN THE
FCST AFTER SUN. NO CHANGES MADE TO THE EXTENDED FCST SO PREVIOUS
LONG TERM DISCUSSION HAS BEEN APPENDED. /CAB/
PREVIOUS LONG TERM DISCUSSION...RETURN FLOW WILL COMMENCE BY THE
WEEKEND IN ADVANCE OF THE NEXT UPPER TROUGH THAT WILL MOVE ACROSS
THE NORTHERN AND CENTRAL PLAINS AND INTO THE GREAT LAKES LATE IN THE
WEEKEND AND INTO EARLY NEXT WEEK. THIS SYSTEM WILL PUSH THE NEXT
COLD FRONT INTO THE AREA SUNDAY NIGHT OR MONDAY. MODELS HAVE SOME
DIFFERENCES WITH THE TIMING AND STRENGTH OF THIS SYSTEM. RAIN
CHANCES WILL BE ON THE INCREASE AGAIN SUNDAY INTO MONDAY. 11
&&
.AVIATION...HAVE GENERALLY GONE WITH A PERSISTENCE FORECAST. EXPECT
A LOW STRATUS DECK TO DEVELOP TONIGHT WHICH WILL REDUCE CIGS TO MVFR
OR POSSIBLY IFR LEVELS IN SOME LOCATIONS. OTHERWISE...VFR CONDITIONS
WILL PREVAIL. EXPECT MODERATE TO STRONG SOUTHEASTERLY WINDS DURING
DAYLIGHT HOURS...WITH LIGHTER AND LESS GUSTY CONDITIONS DURING THE
OVERNIGHT HOURS. 95/DM
&&
.MARINE...WINDS HAVE BEEN PICKING UP AND WILL CONTINUE TO PICK UP
THROUGH THE NIGHT AND TOMORROW. A SMALL CRAFT ADV IS ALREADY IN
PLACE AND WILL REMAIN IN PLACE THROUGH WED NIGHT. AS THE SFC LOW
DEEPENS OVER NRN TX AND MOVES INTO SRN AR WINDS WILL PICK UP QUITE A
BIT AND WE COULD SEE A FEW GUSTS TO GALE FORCE TOMORROW. AS THE COLD
FRONT MOVES THROUGH TOMORROW NIGHT WINDS WILL QUICKLY VEER AROUND TO
OFFSHORE AND REMAIN IN THE 20-25 KT RANGE BUT SHORTLY AFTER SUNRISE
WINDS WILL START TO DIE DOWN. /CAB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 88 55 77 / 20 50 10 0
BTR 73 89 57 79 / 20 30 10 0
ASD 74 88 59 79 / 20 50 10 0
MSY 74 87 62 78 / 20 20 10 0
GPT 75 87 60 81 / 10 50 20 0
PQL 72 84 60 80 / 10 50 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 9 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...WIND ADVISORY FROM 9 AM WEDNESDAY TO 7 PM WEDNESDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&
SHORT/LONG/MARINE: CAB
AVIATION: 95/DMHazardous weather outlook, Apr 26, 8:34 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 834 PM CDT TUE APR 26 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-280145- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 834 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS AND TIDAL LAKES THROUGH TONIGHT AS SOUTH WINDS OF 20 TO 25 KNOTS PREVAIL WITH SEAS BUILDING UP TO 8 FEET IN THE OUTER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT WILL MOVE THROUGH THE AREA WEDNESDAY AND WEDNESDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THIS FRONT...AND A FEW OF THE STORMS COULD BE STRONG OR SEVERE WEDNESDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING ACROSS THE ENTIRE AREA. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. AHEAD OF THE FRONT...WINDS ARE EXPECTED TO STRENGTHEN SIGNIFICANTLY WEDNESDAY MORNING AND REMAIN STRONG THROUGH WEDNESDAY AFTERNOON. SUSTAINED WINDS OF 20 TO 30 MPH WITH FREQUENT GUSTS OF 35 TO 40 MPH ARE EXPECTED ACROSS THE ENTIRE AREA. A WIND ADVISORY IS IN EFFECT FROM 9AM UNTIL 7PM CDT WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH EARLY THURSDAY MORNING. STRONG ONSHORE FLOW WEDNESDAY IN ADVANCE OF THE COLD FRONT WILL SHIFT TO OFFSHORE WEDNESDAY NIGHT. A COASTAL FLOOD STATEMENT IS ISSUED FOR ANTICIPATED HIGHER THAN NORMAL TIDES DURING THE HIGH PORTION OF THE TIDE CYCLE WEDNESDAY AFTERNOON. TIDES ARE EXPECTED TO BE 1 TO 2 FEET ABOVE NORMAL WEDNESDAY AFTERNOON DUE TO STRONG ONSHORE WINDS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED WEDNESDAY AND WEDNESDAY NIGHT. 24/RR
Nearby
Coastal Flood Statements in Louisiana, 2011Coastal Flood Statements in Mississippi, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.